# SDR 2004UALA00255

- Difficulty date: March 15, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 23,687 hours, 6,415 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Door
- Condition: Will Not Test
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE COMPARTMENT DOOR FAILED TO OPEN ON PNEUMATIC DEPLOYMENT TEST.  NITROGEN SUPPLY REGULATOR USED FOR THE TEST WAS NOT CONFIGURED TO QUICKLY PROVIDE PRESSURE TO THE ACTUATOR TEST PORT.  THE SUBSEQUENT, SUCCESSFUL, PNEUMATIC TEST WAS PERFORMED WITH A REGULATOR CONFIGURED TO QUICKLY DELIVER NITROGEN AT 1500 PSI TO THE ACTUATOR TEST PORT. AMM 25-65-00/501 'OFF-WING ESCAPE SYSTEM - ADJUSTMENT/TEST'  HAVE INSTRUCTIONS TO QUICKLY  APPLY PRESSURE TO 1500 PSI.  THE CARRIAGE WILL NOT TURN OUT IF THE PRESSURE RELEASE IS SLOW.
